# SDR CALA2017091003114

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 61,508 hours, 12,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOWER REPORTED SMOKE COMING FROM NUMBER 1 ENGINE ON DEPARTURE. EMERGENCY DECLARED. VISUALLY INSPECTED INLET AND EXHAUST, DRAIN TUBES, AND OPENED THRUST REVERSER PRESSURE RELIEF DOORS LT & RT, NO LEAKS FOUND. CHECKED OIL QUANTITY, GOOD. CHECKED ENGINE OIL CONTAMINATION AT FILL CAP, NONE FOUND. CHECKED ENGINE FOR LEAKS. EVERYTHING LOOKED DRY. OIL FROM TANK NO FUEL SMELL. NO EVIDENCE OF OIL AND FUEL MIXING. RAN ENG AT POWER FOR 5 MINUTES. NO BLACK SMOKE. ALL PARAMETERS WITHIN LIMITS. POWERPLANT ENGINEERING CONCURS THAT ALL IS NORMAL AND NO OTHER ACTIONS REQUIRED AT THIS TIME.
